# SDR UALA2011030801131

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 32,678 hours, 13,564 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062D1S4BA0A
- Condition: Binding
- Location: Wing Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATING THE WING ILLUMINATION SWITCH REQUIRES MORE THAN HUMAN STRENGTH.  REPLACED SWITCH. WING LIGHTS OP CHECK OKAY.
